MAUDE Adverse Event Report: CONMED LARGO TRUSHOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO TRUSHOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number YSTN20
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the device, ystn20, trushot w/shallow allsuture anchor w/hi-fi suture w/needles, was being used during an open elbow ligament repair procedure on (b)(6) 2025 when it was reported, ¿drill bit was broken when surgeon was drilling half-way.Surgeon followed ifu and is experienced in using trushot.¿.There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment questions were asked and found that there was fragmentation that fell into the surgical site; however, all fragmentation was retrieved.The procedure was completed with an alternate device.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided.A root cause cannot be determined; however, based upon photographic evidence of the device, a possible cause of this event could be the use of excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 8 complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that when removing trushot from pilot hole, pull device straight out.Do not rotate or oscillate device about its axis or breakage of inserter tip and/or anchor may result.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the device, ystn20, trushot w/shallow all suture anchor w/hi-fi suture w/needles, was being used during an open elbow ligament repair procedure on (b)(6) 2025 when it was reported, ¿drill bit was broken when surgeon was drilling half-way.Surgeon followed ifu and is experienced in using trushot.¿.There was no report of injury, medical intervention, or hospitalization for the patient.Further assessment questions were asked and found that there was fragmentation that fell into the surgical site; however, all fragmentation was retrieved.The procedure was completed with an alternate device.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
TRUSHOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key22139816
Report Number1017294-2025-00057
Device Sequence Number20886896
Product Code MBI
UDI-Device Identifier20845854649005
UDI-Public(01)20845854649005(17)260808(10)1333521
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K182439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2026
Device Catalogue NumberYSTN20
Device Lot Number1333521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic